# SDR SWAA2019102538238

- Difficulty date: October 15, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE FLOOR SUPPORT CRACKED AT BS. 540, BETWEEN BL 0 TO LBL 24.5. / R&R FLOOR SUPPORT IAW SRM DWG, AND AMM.
